# SDR AU991077

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE OIL FILTER CONTAMINATED WITH METAL.  SUSPECT COMPRESSOR BEARING FAILURE.
